# SDR DALA2023010900131

- Difficulty date: January 6, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N373DA
- Make and model: Boeing 737832
- Aircraft serial: 29621
- Aircraft time: 72,837 hours, 30,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9468561) DURING INSPECTION FOUND OUTSIDE EMERGENCY LIGHT AT DOOR 2R INOP. REMOVED AND REPLACED LIGHT IAW B737 AMM 33-51 .
